# SDR IPXA2014062783431

- Difficulty date: June 20, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 11,090 hours, 6,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 251YJ IS DELAMINATED AT LOWER SURFACE.   REPAIRED FLOORBOARD IAW EO A300-5320-42721-F, APPENDIX B.
